Research ArticleOpen accessPhrase in the titleSome P-RAM Algorithms for Sparse Linear SystemsRakesh Kumar Katare, N.S. ChaudhariJournal of Computer Science, Vol. 3, Issue 12 · 31 Dec 2007 · 6,971 accessesView PDFCite
3 results for “sparse linear systems”
Set a search alertResearch ArticleOpen accessIn the abstractA New Newton's Method with Diagonal Jacobian Approximation for Systems of Nonlinear EquationsM. Y. Waziri, W. J. Leong, M. A. Hassan, M. MonsiJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,538 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA Class of Region-preserving Space Transformations for Indexing High-dimensional DataRatko Orlandic, Jack LukaszukJournal of Computer Science, Vol. 1, Issue 1 · 31 Mar 2005 · 6,919 accessesView PDFCite